The optimal choice of controls and pre-experimental observations

T.E. Nijman, M.J.C.M. Verbeek

Research output: Contribution to journalArticleScientificpeer-review

206 Downloads (Pure)
Original languageEnglish
Pages (from-to)183-190
Number of pages8
JournalJournal of Econometrics
Volume51
Issue number1-2
Publication statusPublished - 1992

Cite this

Nijman, T.E. ; Verbeek, M.J.C.M. / The optimal choice of controls and pre-experimental observations. In: Journal of Econometrics. 1992 ; Vol. 51, No. 1-2. pp. 183-190.
@article{f3a608bc196e499a8f808cdc620b2546,
title = "The optimal choice of controls and pre-experimental observations",
author = "T.E. Nijman and M.J.C.M. Verbeek",
note = "Pagination: 8",
year = "1992",
language = "English",
volume = "51",
pages = "183--190",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "1-2",

}

The optimal choice of controls and pre-experimental observations. / Nijman, T.E.; Verbeek, M.J.C.M.

In: Journal of Econometrics, Vol. 51, No. 1-2, 1992, p. 183-190.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The optimal choice of controls and pre-experimental observations

AU - Nijman, T.E.

AU - Verbeek, M.J.C.M.

N1 - Pagination: 8

PY - 1992

Y1 - 1992

M3 - Article

VL - 51

SP - 183

EP - 190

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 1-2

ER -